The exponential topology
Doklady Akademii Nauk, Tome 186 (1969) no. 2, pp. 272-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_2_a7,
author = {M. M. Choban},
title = {The exponential topology},
journal = {Doklady Akademii Nauk},
pages = {272--274},
year = {1969},
volume = {186},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_2_a7/}
}
M. M. Choban. The exponential topology. Doklady Akademii Nauk, Tome 186 (1969) no. 2, pp. 272-274. http://geodesic.mathdoc.fr/item/DAN_1969_186_2_a7/